# SDR UALA2012062903430

- Difficulty date: June 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 63,347 hours, 22,377 cycles
- Engine: Pwa PW2037
- Engine time: 31,872 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 314N30801
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NACELLE HAS A DENT IN THE INLET COWL LOCATED AT THE 12:00 POSITION, DENT IS IN THE LIP, SKIN PORTION OF THE INLET COWL.  DENT DIMENSIONS REPORTED TO BE 3.5 INCHES (LENGTH) BY 0.875 INCHES (WIDTH) BY .0625 INCHES DEEP DOES NOT MEET THE A OVER Y CRITERIA OF SRM 54-11-01.  REPLACED INLET COWL IAW MM 71-11-01 AND PL314N3080 REV N.
